JOURNAL BROWSE
Search
Advanced SearchSearch Tips
On the Functional Central Limit Theorem of Negatively Associated Processes
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
On the Functional Central Limit Theorem of Negatively Associated Processes
Baek Jong Il; Park Sung Tae; Lee Gil Hwan;
  PDF(new window)
 Abstract
A functional central limit theorem is obtained for a stationary linear process of the form $X_{t}
 Keywords
Functional central limit theorem;Linear process;Negatively associated random variables;
 Language
English
 Cited by
 References
1.
Baek, J. I., Kim, T. S., Liang, H. Y.(2003). On the convergence of moving average processes under dependent conditions. Australian & New Zealand. Journal of Statistics, 45, no. 3, 331-342 crossref(new window)

2.
Billingsley, P.(1968). Convergence of probability measure. Wiley, New York

3.
Fakhre-Zakeri, I., Farshidi, J.(1993) A central limit theorem with random indices for stationary linear processes. Statistics & Probability Letters, 17, no. 2, 91-95 crossref(new window)

4.
Fakhre-Zakeri, I., Lee, S.(1997). A random functional central limit theorem for stationary linear processes generated by martingales. Statistics Probability Letters, 35, no. 4, 417-422 crossref(new window)

5.
Hannan, E. J.(1970). Multivariate time series. Wiley, New York

6.
Lehmann, E. L.(1966). Some concepts of dependence. Ann Math Statist. 37, 1137-1153 crossref(new window)

7.
Liang, H. Y., Su, C.(1999). Complete convergence for weighted sums of NA sequences. Statistics Probability Letters, 45, no. 1, 85-95 crossref(new window)

8.
Newman, C. M.(1984). Asymptotic independence and limit theorems for positively and negatively dependent random variables. Inequalities in statistics and probability, ed Y. L. Tong. IMS Lecture Notes-Monograph Series, 5, 127-140. Hayward, CA

9.
Su, C., Zhao, L., Wang, Y.(1997). Moment inequalities and weak convergence for negatively associated sequences. Science in China Series A., 26, 1091-1099

10.
Yuan, M., Su, C., Hu, T.(2003). A central limit theorem for random fields of negatively associated processes. Journal of Theoretical Probability, 16, no. 2, 309-323 crossref(new window)